# SDR SIMA20130601001

- Difficulty date: June 1, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 23,236 hours, 19,726 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DURING CLIMB AT 13,000 FT,  RECEIVED A BAGGAGE SMOKE MESSAGE ON EICAS AND BAGGAGE EXTINGUISHER LIGHT ILLUMINATED.  DEPLOYED EXTINGUISHER BOTTLE IAW EPC.  BAGGAGE SMOKE WARNING WENT AWAY AND BAGGAGE EXT INOPERATIVE ON EICAS.   NO SIGNS OF SMOKE.  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.   PERFORMED VISUAL INSPECTION OF BAGGAGE COMPARTMENT SMOKE DETECTOR, NO DAMAGE NOTED AND PERFORMED BAGGAGE FIRE EXT SYS OPC IAW AMM 26-23-00. OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
